Stickelberger Ideals and Normal Bases of Rings of p-integers

Access this Article

Search this Article

Journal

  • Mathematical Journal of Okayama University

    Mathematical Journal of Okayama University 48(1), 2006-01

    Department of Mathematics, Faculty of Science, Okayama University

Codes

  • NII Article ID (NAID)
    120002309514
  • NII NACSIS-CAT ID (NCID)
    AA00723502
  • Text Lang
    ENG
  • Article Type
    journal article
  • ISSN
    0030-1566
  • Data Source
    IR 
Page Top